MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 5MMTC 100CT 30/CS GREEN
Medical Device Problem Codes Component Missing (2306); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - product evaluation in-process.Most likely underlying root cause is pending investigation completion.Note: customer contacted manufacturer in follow-up call on 22-jun-2021 and stated the replacement pen needles received from the pharmacy had resolved the initial concern.
 
Event or Problem Description
Consumer reported complaint for the 31g trueplus pen needles.The customer stated when she went to use one of the pen needles, it did not aspirate/dispense her insulin.The customer stated that the part of the pen needle was missing; customer had stated the front part of the needle was there, but the back part that connects to her novolog flex pen was not there.Customer has been using the product out of this package for a few weeks.The package had not been open or damaged when received by the customer.The customer is using compatible product and the pen needle was aligned properly.At the time of the call the customer felt well and did not report any symptoms.The customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 04-aug-2021: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned for evaluation.Pen needles were visually inspected and no defect found.Returned product was forwarded to supplier quality to contact manufacturer.Manufacturer investigation completed and no abnormalities observed.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12107474
Report Number1000113657-2021-00412
Device Sequence Number12044116
Product Code FMI
UDI-Device Identifier00021292012786
UDI-Public(01)00021292012786
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model NumberPNDL, 3BV TVH TP 31G 5MMTC 100CT 30/CS GREEN
Device Catalogue NumberS5H01B31-100TC
Device Lot Number0C601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Distributor Facility Aware Date06/07/2021
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1